Alert archive / California / Gale Warnings in 2011
Gale Warning 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Feb 5, 2011, 2:22 AM PST. It took effect at Feb 5, 2011, 4:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2011, 2:22 AM PST (10:22 UTC)
- In effect from
- Feb 5, 2011, 4:00 PM PST
- Expired
- Feb 6, 2011, 4:00 AM PST
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
999 WHUS76 KMTR 051022 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 222 AM PST SAT FEB 5 2011 PZZ570-051830- /O.EXT.KMTR.SC.Y.0199.000000T0000Z-110206T0000Z/ /O.NEW.KMTR.GL.W.0001.110206T0000Z-110206T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 222 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NORTHERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS. A PERIOD OF GALE FORCE WINDS UP TO 35 KT WILL BE POSSIBLE THIS AFTERNOON INTO THE EVENING HOURS. * SEAS: STEEP NORTHERLY FRESH SWELL WILL CONTINUE TO BUILD THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-051830- /O.EXB.KMTR.SC.Y.0199.110205T1500Z-110207T0000Z/ POINT ARENA TO POINT REYES TO 10 NM- 222 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS MORNING. WINDS ARE EXPECTED TO CONTINUE INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-051830- /O.EXB.KMTR.SC.Y.0199.110205T2100Z-110206T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 222 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-051830- /O.EXB.KMTR.SC.Y.0199.110206T0000Z-110206T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 222 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-051830- /O.EXB.KMTR.SC.Y.0199.110206T0000Z-110206T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 222 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-051830- /O.EXT.KMTR.SC.Y.0199.110205T1800Z-110206T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 222 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 3 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 3 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS MORNING. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
670 WHUS76 KMTR 051630 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 830 AM PST SAT FEB 5 2011 PZZ570-060030- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T0000Z/ /O.CON.KMTR.GL.W.0001.110206T0000Z-110206T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 830 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NORTHERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS. A PERIOD OF GALE FORCE WINDS UP TO 35 KT WILL BE POSSIBLE THIS AFTERNOON INTO THE EVENING HOURS. * SEAS: STEEP NORTHERLY FRESH SWELL WILL CONTINUE TO BUILD THROUGHOUT THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ575-060030- /O.CON.KMTR.SC.Y.0199.110205T1800Z-110206T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 830 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS MORNING. WINDS ARE EXPECTED TO CONTINUE INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-060030- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110207T0000Z/ POINT ARENA TO POINT REYES TO 10 NM- 830 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS MORNING. WINDS ARE EXPECTED TO CONTINUE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-060030- /O.CON.KMTR.SC.Y.0199.110205T2100Z-110206T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 830 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-060030- /O.CON.KMTR.SC.Y.0199.110206T0000Z-110206T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 830 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-060030- /O.CON.KMTR.SC.Y.0199.110206T0000Z-110206T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 830 AM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS AFTERNOON. WINDS ARE EXPECTED TO CONTINUE INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
441 WHUS76 KMTR 052210 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 210 PM PST SAT FEB 5 2011 PZZ570-060615- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T0000Z/ /O.CON.KMTR.GL.W.0001.110206T0000Z-110206T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 210 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NORTHERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS. A PERIOD OF GALE FORCE WINDS UP TO 35 KT WILL BE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS. * SEAS: STEEP NORTHERLY FRESH SWELL WILL CONTINUE TO BUILD THROUGHOUT THE EVENING AND INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ530-060615- /O.EXB.KMTR.SC.Y.0199.110206T0300Z-110206T1700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 210 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PST SUNDAY. * WINDS: NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATER THIS EVENING. WINDS ARE EXPECTED TO CONTINUE INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-060615- /O.EXT.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 210 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-060615- /O.EXT.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/ POINT REYES TO PIGEON POINT TO 10 NM- 210 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-060615- /O.EXT.KMTR.SC.Y.0199.110206T0000Z-110206T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 210 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-060615- /O.EXT.KMTR.SC.Y.0199.110206T0000Z-110206T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 210 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-060615- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110207T0000Z/ POINT ARENA TO POINT REYES TO 10 NM- 210 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE THIS EVENING THROUGH THE OVERNIGHT HOURS. WINDS WILL SUBSIDE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
561 WHUS76 KMTR 060405 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 805 PM PST SAT FEB 5 2011 PZZ530-060515- /O.CAN.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 805 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-061200- /O.CON.KMTR.GL.W.0001.000000T0000Z-110206T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 805 PM PST SAT FEB 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: NORTHERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS. A PERIOD OF GALE FORCE WINDS UP TO 35 KT WILL BE POSSIBLE TONIGHT. * SEAS: STEEP NORTHERLY FRESH SWELL WILL CONTINUE TO BUILD THROUGHOUT THE EVENING AND INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ575-061215- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 805 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE TONIGHT. WINDS WILL SUBSIDE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-061215- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110207T0000Z/ POINT ARENA TO POINT REYES TO 10 NM- 805 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE TONIGHT. WINDS WILL SUBSIDE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-061215- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/ POINT REYES TO PIGEON POINT TO 10 NM- 805 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE TONIGHT. WINDS WILL SUBSIDE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-061100- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 805 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE TONIGHT. WINDS WILL SUBSIDE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-061100- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 805 PM PST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE TONIGHT. WINDS WILL SUBSIDE EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
323 WHUS76 KMTR 061043 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 243 AM PST SUN FEB 6 2011 PZZ560-061145- /O.EXP.KMTR.SC.Y.0199.000000T0000Z-110206T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 243 AM PST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. $$ PZZ565-061145- /O.EXP.KMTR.SC.Y.0199.000000T0000Z-110206T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 243 AM PST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. $$ PZZ570-061845- /O.CON.KMTR.GL.W.0001.000000T0000Z-110206T1200Z/ /O.EXB.KMTR.SC.Y.0199.110206T1200Z-110208T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 243 AM PST SUN FEB 6 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * WINDS: NORTHERLY WINDS BETWEEN 20 AND 30 KNOTS WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT ARE EXPECTED TO CONTINUE THROUGH MONDAY. THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-061845- /O.EXT.KMTR.SC.Y.0199.000000T0000Z-110207T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 243 AM PST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-061845- /O.EXT.KMTR.SC.Y.0199.000000T0000Z-110208T0000Z/ POINT ARENA TO POINT REYES TO 10 NM- 243 AM PST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-061700- /O.CON.KMTR.SC.Y.0199.000000T0000Z-110206T1700Z/ POINT REYES TO PIGEON POINT TO 10 NM- 243 AM PST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED TO SUBSIDE LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Feb 4, 10:30 PM PST, 3 hours 52 minutes earlier.
Area forecast discussion, Feb 4, 10:30 PM PST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PST FRI FEB 4 2011
...RECORD BREAKING TEMPERATURES POSSIBLE THIS WEEKEND...
.DISCUSSION...AS OF 8:45 PM PST FRIDAY NIGHT...ANOTHER WARM
AFTERNOON ACROSS THE AREA...WITH DAYTIME HIGH TEMPERATURES 5 TO 10
DEGREES ABOVE NORMAL FOR THE BEGINNING OF FEBRUARY. THE TWO
WARMEST LOCATIONS THIS AFTERNOON WERE SANTA ROSA AND CARMEL VALLEY...
BOTH WITH A READING OF 71 DEGREES. IN ADDITION TO THE WARM
TEMPERATURES...HIGH AND MID LEVEL CLOUDS CREATED MOSTLY CLOUDY
SKIES...AS AN UPPER LEVEL SHORT WAVE MOVED SOUTH THROUGH THE
REGION.
TEMPERATURES ARE CURRENTLY RUNNING BETWEEN 2 AND 7 DEGREES
WARMER ACROSS THE AREA COMPARED TO 24 HOURS AGO AND DEWPOINTS ARE 4
TO 8 DEGREES WARMER. THIS WILL MEAN OVERNIGHT LOW TEMPERATURES
WILL BE BETWEEN 5 AND 10 DEGREES WARMER TONIGHT COMPARED TO LAST
NIGHT.
THE MAIN WEATHER CONCERN OVER THE NEXT 48 HOURS WILL BE THE
POSSIBILITY OF STRONGER WINDS SATURDAY EVENING THROUGH SUNDAY
MORNING. THE LOCAL WRF 925 MB WINDS INDICATE STRONGER WINDS NEAR 40
KNOTS...ESPECIALLY OVER THE SANTA CRUZ MOUNTAINS. THE NAM ALSO
INDICATES STRONG WINDS OVER THE MOUNTAINS...WITH MUCH OF THE NORTH
BAY 925 MB WINDS AT OR NEAR 50 KNOTS. WE WILL CONTINUE TO MONITOR
THE SITUATION CLOSELY TONIGHT AND SATURDAY MORNING AS A WIND ADVISORY
MAY NEED TO BE ISSUED FOR LATE SATURDAY THROUGH SUNDAY MORNING.
OTHERWISE...THE WEEKEND WILL CONTINUE TO SEE A WARMING TREND...WITH
850 TEMPERATURES WARMING THROUGH MONDAY. TEMPERATURES BOTH SATURDAY
AND SUNDAY AFTERNOON WILL RUN CLOSE TO RECORD VALUES...WITH
TEMPERATURES FORECAST NEAR 80 THROUGH PARTS OF THE SALINAS AND
SONOMA VALLEYS. MONDAY AFTERNOON THROUGH THE REST OF THE WORK WEEK
WILL SEE A SLIGHT COOL DOWN...HOWEVER DAYTIME HIGH TEMPERATURES WILL
STILL RUN AROUND 5 DEGREES ABOVE NORMAL.
.PREVIOUS EXTENDED...
500 MB FLOW WILL BEGIN TO SWITCH NEXT WEEK AS A THE FLOW CHANGES TO
NORTHWESTERLY. ENSEMBLES CONTINUE TO BRING IN AT LEAST A
CHANCE OF RAIN BY THE END OF NEXT WEEK. THIS IS STILL MORE THAN A
WEEK AWAY...BUT CONFIDENCE IS INCREASING THAT WE WILL SEE A PATTERN
CHANGE BY NEXT WEEKEND.
&&
.AVIATION...AS OF 10:30 PM PST FRIDAY...SATELLITE SHOWS MOSTLY CLEAR
SKIES OVER THE REGION. VFR FORECAST CONTINUES TONIGHT AND SATURDAY.
KSTS IS AN EXCEPTION WHERE FOG IS POSSIBLE AGAIN VERY LATE TONIGHT.
VICINITY OF KSFO...VFR. LIGHT WINDS.
KSFO BRIDGE APPROACH...VFR.
MONTEREY BAY AREA TERMINALS...LOW CONFIDENCE FORECAST SINCE PATCHES
OF FOG COULD DEVELOP VERY LATE TONIGHT DUE TO NARROW TEMP/DEWPOINT
TEMPS. VFR IS FORECAST SATURDAY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...NORTHERN OUTER WATERS.
&&
.CLIMATE...HERE ARE LOCAL RECORD HIGHS FOR THE UPCOMING WEEKEND AND
THE LAST YEAR THEY OCCURRED:
SAN FRANCISCO BAY AREA
.LOCATION.....................FEB 5.............FEB 6.
KENTFIELD...................75/2001...........72/1987
MOFFETT FIELD...............71/1987...........74/1987
NAPA........................72/1906...........75/1963
OAKLAND.....................67/2007...........68/1980
OAKLAND AIRPORT (KOAK)......69/1959...........71/1963
RICHMOND....................70/2001...........74/1987
SF AIRPORT (KSFO)...........68/1959...........66/1987
SAN FRANCISCO...............71/1917...........73/1987
SAN JOSE....................72/1912...........73/1987
SAN RAFAEL..................69/1963...........73/1963
SANTA ROSA..................71/2001...........79/1912
MONTEREY BAY AREA
.LOCATION.....................FEB 5.............FEB 6.
GILROY......................75/2001...........73/2001
KING CITY...................85/1917...........82/1915
MONTEREY....................72/2001...........80/1954
SALINAS.....................76/1987...........82/1987
SANTA CRUZ..................74/1987...........81/1987
&&
PUBLIC FORECAST: RILEY/DYKEMA
CLIMATE: BELL
AVIATION/MARINE: MM/CANEPAHazardous weather outlook, Feb 4, 8:53 PM PST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 853 PM PST FRI FEB 4 2011 CAZ507-511-512-051400- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- 853 PM PST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO BAY AREA. .DAY ONE...FRIDAY NIGHT NORTHERLY WINDS WILL INCREASE OVER THE HILLS TONIGHT WITH GUSTS TO 35 MPH POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHERLY WINDS WILL INCREASE FURTHER LATE SATURDAY THROUGH EARLY SUNDAY MORNING. WIND GUSTS TO 50 MPH WILL BE POSSIBLE AND A WIND ADVISORY MAY BE NEEDED FOR THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. RILEY/DYKEMA
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:52 AM PST | Wind Advisory | MTR | San Mateo, Santa Clara, Santa Cruz | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.